# SDR AALA202501245089

- Difficulty date: January 6, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 45,071 hours, 18,975 cycles
- System (JASC): 5200 · Doors
- Part: Roller Track
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD GALLEY SERVICE DOOR FUSELAGE CUTOUT AFT FRAME MOUNTED CENTER GUIDE ROLLER TRACK FITTING HAS GOUGES AT EDGES. REMOVED AND REPLACED, AND TOP COATED FORWARD GALLEY SERVICE DOOR FUSELAGE CUTOUT AFT FRAME-MOUNTED CENTER GUIDE ROLLER TRACK FITTING. PER B737NG AIPC 53-11-00-89, B737 NG AARD 51-00-05, AND B737NG SRM 51-40-02 AND B737NG AMM 51-21-73.
